Next Article in Journal
Next Article in Special Issue
Previous Article in Journal
Previous Article in Special Issue
Algorithms 2010, 3(3), 265-275; doi:10.3390/a3030265
Article

Computation of the Metric Average of 2D Sets with Piecewise Linear Boundaries

1,* , 1
 and 2
Received: 5 May 2010; in revised form: 8 July 2010 / Accepted: 22 July 2010 / Published: 26 July 2010
(This article belongs to the Special Issue Algorithms for Applied Mathematics)
Download PDF [247 KB, updated 29 July 2010; original version uploaded 26 July 2010]
Abstract: The metric average is a binary operation between sets in Rn which is used in the approximation of set-valued functions. We introduce an algorithm that applies tools of computational geometry to the computation of the metric average of 2D sets with piecewise linear boundaries.
Keywords: metric average; computational geometry; computational complexity; Voronoi diagrams; 2D arrangements metric average; computational geometry; computational complexity; Voronoi diagrams; 2D arrangements
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |
EndNote


MDPI and ACS Style

Kels, S.; Dyn, N.; Lipovetsky, E. Computation of the Metric Average of 2D Sets with Piecewise Linear Boundaries. Algorithms 2010, 3, 265-275.

AMA Style

Kels S, Dyn N, Lipovetsky E. Computation of the Metric Average of 2D Sets with Piecewise Linear Boundaries. Algorithms. 2010; 3(3):265-275.

Chicago/Turabian Style

Kels, Shay; Dyn, Nira; Lipovetsky, Evgeny. 2010. "Computation of the Metric Average of 2D Sets with Piecewise Linear Boundaries." Algorithms 3, no. 3: 265-275.

Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert